# SDR UPS06846408

- Difficulty date: February 13, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37595701
- Condition: Cracked
- Location: Fs 1150 L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 END FITTING IN C-PIT CRACKED AT STA 1150 L35R.  REMOVED AND REPLACED END FITTING IAW SRM 51-1-20D.
